Oboudi, Mohammad Reza. (1401). Chromatic number and signless Laplacian spectral radius of graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11(4), 327-334. doi: 10.22108/toc.2021.129720.1876
Mohammad Reza Oboudi. "Chromatic number and signless Laplacian spectral radius of graphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11, 4, 1401, 327-334. doi: 10.22108/toc.2021.129720.1876
Oboudi, Mohammad Reza. (1401). 'Chromatic number and signless Laplacian spectral radius of graphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11(4), pp. 327-334. doi: 10.22108/toc.2021.129720.1876
Oboudi, Mohammad Reza. Chromatic number and signless Laplacian spectral radius of graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1401; 11(4): 327-334. doi: 10.22108/toc.2021.129720.1876


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب